# SDR PCAA0111136

- Difficulty date: November 18, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N833EX
- Make and model: Dhav DHC8102
- Aircraft serial: 282
- Aircraft time: 25,815 hours, 29,194 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cap
- Part number: 88303
- Condition: Cracked
- Location: Nlg Strut
- Component: Nlg Strut
- Component part number: 8800125
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT, PISTON CAP FOR NOSE LANDING GEAR SHOCK STRUT FOUND BROKEN AT BOTTOM FLANGE.  NOSE GEAR SHOCK STRUT PISTON CAP, AND LOWER PIN AND BUSHING FOR NOSE GEAR LOWER LINK REPLACED.  WORK COMPLETED IN ACCORDANCE WITH COMPONENT MAINTENANCE MANUAL AND ALLEGHENY JOB CARD 008-3220-379.  AIRCRAFT RETURNED TO SERVICE.
